# SDR AALA202307052456

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A320*
- Aircraft serial: 3989
- Aircraft time: 47,057 hours, 17,607 cycles
- System (JASC): 5200 · Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD RIGHT-HAND EMERGENCY DOOR SHOWING LOCKED WHEN OPENED ON C3-CHECK. ADJUSTED THE INDICATION OF THE DOOR LOCKING MECHANISM IN REFERENCE TO AMM 52-22-00.
